# SDR 99ZZZX3612

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Part time: 13,225 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON DEPARTURE FROM OMA, LEFT OIL TEMPERATURE INCREASED TO RED LINE AND OIL PRESSURE DROPPED TO RED LINE.  AIRCRAFT RETURNED TO OMA.  METAL WAS FOUND IN OIL SCREEN.  SUSPECT MASTER ROD BEARING FAILURE.
